BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: H
Number of items: 2.

H

Hubbert, Simon and Morton, Tanya M. (2004) A Duchon framework for the sphere. Journal of Approximation Theory 129 (1), pp. 28-57. ISSN 0021-9045.

Hubbert, Simon and Morton, Tanya M. (2004) L_(p)-error estimates for radial basis function interpolation on the sphere. Journal of Approximation Theory 129 (1), pp. 58-77. ISSN 0021-9045.

This list was generated on Wed Jul 23 02:27:48 2014 BST.